Metrics

From
Transitivity and Minimality of Sets by Dana Mawlood Mohammed Turkish Journal of Analysis and Number Theory. 2018, 6(5), 149-151 doi:10.12691/tjant-6-5-5
Views
2372
Html 2136
Abstract 236
28 October 2018 (publication date) through 23 February 2020 *
12.86 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 962
PDF305
Epub246
XML238
PPT0
Figures105
Tables68
Export: 657
RIS206
BibTex240
Endnote211
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com